# SDR SWAA2014040726861

- Difficulty date: March 31, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 71,942 hours, 67,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 482A+14.5' TO BS 482A+16, STRINGER 8L.  REPAIRED SKIN IAW EA.
